# SDR RAIA960926

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011079
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7943 - EMERGENCY EXIT LIGHT IN PASSENGER DOOR IS INOP.  MAINTENANCE CLEANED CORROSION FROM THE EMERGENCY EXIT LIGHT SOCKET.  (M)
